MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115310
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Dysuria (2684)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Per ansm user report (b)(4): description of the incident: period since occurrence since the implantation ((b)(4) 2024) of two (2) prostheses (3dmax mesh left and right) as part of treatment for bilateral inguinal hernias, i have experienced occasional acute pain (urinary and/or spermatic function) and milder recurring pain on a daily basis.Actions taken by the healthcare facility to treat the patient: nr this file represents 3dmax mesh left.
 
Additional Manufacturer Narrative
As reported, patient experienced occasional acute pain (urinary and/or spermatic function) and milder recurring pain on a daily basis since the implant of two 3dmax mesh (left and right).Based on the information provided, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complication.The adverse reaction section of the instructions-for-use, supplied with the device identifies pain as a possible complication.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This mdr represents the 3dmax mesh left (device 1).An additional mdr was submitted to represent the 3dmax mesh right (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24413079
Report Number1213643-2026-00197
Device Sequence Number18793711
Product Code FTL
UDI-Device Identifier00801741030727
UDI-Public(01)00801741030727
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115310
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale